# SDR AALA201706029006

- Difficulty date: June 1, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: D5211100100057
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORN SEAL EMERGENCY EXIT DOOR.  REPLACED EMERGENCY EXIT DOOR.
